# SDR 2007UALA00300

- Difficulty date: February 4, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 42,028 hours, 30,756 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 847 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT LOWER CORNER HAS SKIN DELAMINATION AT STR 24R BS 847.  INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER TRIPLER REPAIR PER SRM 53-00-01 REPAIR 32 DETAIL XVI AND V.
